# SDR DALA1205560668

- Difficulty date: January 27, 2012
- Submitted: February 3, 2012
- Operation: Air carrier
- Aircraft: N668DN
- Make and model: Boeing 757232
- Aircraft serial: 25141
- Aircraft time: 65,444 hours, 30,604 cycles
- System (JASC): 5240 · Service Doors
- Part: Gate
- Condition: Corroded
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR LOWER GATE AND SEAL RETAINER GOUGED AT AFT LWR CORNER AND BOTTEM EDGE OF GATE IS CORRODED.  CORROSION OUT OF LIMITS.  REMOVED AND REPLACED LOWER GATE AT R1 DOOR IAW AMM 52-11-38-404-009 AT SAA DURING HMV. REF NRC 186079.
